Is Nonlinear Drift Implied by the Short End of the Term Structure?
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
- Takamizawa, Hideyuki, 2006. "Is Nonlinear Drift Implied by the Short-End of the Term Structure?," Discussion Papers 2006-08, Graduate School of Economics, Hitotsubashi University.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Hideyuki Takamizawa, 2007. "A Simple Measure for Examining the Proxy Problem of the Short-Rate," Asia-Pacific Financial Markets, Springer;Japanese Association of Financial Economics and Engineering, vol. 14(4), pages 341-361, December.
- repec:eee:csdana:v:56:y:2012:i:12:p:3975-3987 is not listed on IDEAS
- Cerrato, Mario & Lo, Chia Chun & Skindilias, Konstantinos, 2011. "Adaptive Continuous time Markov Chain Approximation Model to General Jump-Diusions," SIRE Discussion Papers 2011-53, Scottish Institute for Research in Economics (SIRE).
- Christiansen, Charlotte, 2010.
"Mean reversion in US and international short rates,"
The North American Journal of Economics and Finance,
Elsevier, vol. 21(3), pages 286-296, December.
- Charlotte Christiansen, 2008. "Mean Reversion in US and International Short Rates," CREATES Research Papers 2008-47, Department of Economics and Business Economics, Aarhus University.
- Song, Zhaogang, 2011. "A martingale approach for testing diffusion models based on infinitesimal operator," Journal of Econometrics, Elsevier, vol. 162(2), pages 189-212, June.
- Mario Cerrato & Chia Chun Lo & Konstantinos Skindilias, 2011. "Adaptive continuous time Markov chain approximation model to general jump-diffusions," Working Papers 2011_16, Business School - Economics, University of Glasgow.
- Chourdakis, Kyriakos & Dotsis, George, 2011. "Maximum likelihood estimation of non-affine volatility processes," Journal of Empirical Finance, Elsevier, vol. 18(3), pages 533-545, June.
- Li, Minqiang, 2013. "An examination of the continuous-time dynamics of international volatility indices amid the recent market turmoil," Journal of Empirical Finance, Elsevier, vol. 22(C), pages 128-139.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:oup:rfinst:v:21:y:2008:i:1:p:311-346. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/sfsssea.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.